SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 {} LEFT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Back to Search Results |
| Catalog Number |
71420170 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/02/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that revision surgery was performed due to poly disengage.Also it was noted that there was minimal scratching on the femur, and the locking mechanism on the tibia was damaged, therefore, surgeon decided to move ahead with full revision surgery.
Additional Manufacturer Narrative
It was reported that revision surgery was performed due to poly disengage.Also it was noted that there was minimal scratching on the femur, and the locking mechanism on the tibia was damaged, therefore, surgeon decided to move ahead with full revision surgery.The associated genesis ii cr cocr femoral component, genesis ii cemented tibial baseplate and legion cr high flexion insert were not returned for evaluation.Thus the product analysis could not be performed.Our investigation including a review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the adverse event could not be corroborated.No medical documents were received for investigation.Therefore no medical assessment can be performed at this time.Without the return of the actual products involved and no patient medical records available, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should the devices or additional information be received, the complaint will be reopened.We consider this investigation closed.